MathSciNet Relay Station
MathSciNet bibliographic data
MR1073428 47A53 (47A58)
Bouldin, Richard The distance to operators with a fixed index. Acta Sci. Math. (Szeged) 54 (1990), no. 1-2, 139–143.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement